# SDR AALA20010967

- Difficulty date: May 8, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT DIM.  REPAIRED EMERGENCY EXIT LIGHT SPLICE.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
